# SDR 96FDEA01616

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163492
- Condition: Delamination
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0699 006, RT I/B AFT FLAP HAS LARGE AREA OF DENTS AND DELAMINATIONS ON LOWER SURFACE I/B END  *S/D*  REPAIRED RT I/B AFT FLAP ON LOWER SURFACE IAW FEDEX SRM 51-40-6.
